Yesterday at Walmart...the Metabolife w/ caffeine pills were on sale..so i bought a big bottle
I then started having major heart palpitations, and some other wonky side effects..I called the nurse and she wanted me to go to the ER but couldn't cuz dh figured i was fine and wouldn't take me...anyway...I still feel wonky...just kinda out of it....sometimes i feel really tired and then i get this funny feeling in my chest...can't explain it...feels like i have a frog in my throat
I was wondering...I am on Zoloft for depression/anxiety attacks and .05 mg of Alora.....could this be interfering w/ the pills in a negative way??
I took diet pills for years as a teen and never had these problems....is it unsafe for me to take them?
They contain 60 mg of caffeine per pill and 20 mg of Ephedra (ma huang) per pill..I took 3 yesterday and 1 today
I don't have any idea about the combination of medication and diet pills, but with your symptoms, I would go the the ER, DH or not. Your symptoms are nothing to fool around with! Please call a cab or a neighbor!
Shelle, Please go to the ER. Also you had better stop taking the diet pills, Ephedra can be harmful to some people causing seizures and other serious problems. Though many can take it without any problems. You should not take anything without consulting the your Dr. Zoloft can interact with other medications so be careful what you take.
Sorry, I am not scolding you Just really concerned. Do go to the ER better safe than sorry. Let us know how you are.
And people with anxiety attacks are often extra sensitive to caffeine. And as noted even people into alternatives and herbs say don't take ephedra/ma huang.
Flush those diet pills down the toilet now. I'm assuming time has helped, if not, go to the ER! Have the nurse talk to dh or call a cab and go yourself. Does your husband have a medical degree? Of course you can have a heart attack or stroke at any age.
Actually, I guess I am scolding, but I'm upset that you would care so little for your health that you wouldn't go to the ER when a nurse said you should. It's your health. PLease take care of it.
I know i should have went...but I was worried about getting there and being made to feel stupid...I went a few months ago for leg weakness..dizziness and almost fainting..the dr instead of helping me ...scolded me and went off for coming to the ER and not going to my drs ( i live in the country and i was in town that day and started feeling this way so drove to ER) anyway..he then got out my chart and proceeded to say I come to ER and nothing is ever wrong w/ me..so go home...didn't even try to figure out why i was almost passing out..anyway..I didn't want to deal with that again
I know its stupid..im still shaky today..but doing better...haven't had a pill since yesterday morning... I tried to get in w/ doctor but she was booked and the nurse didn't see a problem..said my heart would stop racing and call if i felt like i was going to pass out....
I hope you are feeling better by now! For heaven's sake, don't take those diet pills! The ephedra can cause major problems, and I would think they could interfere with your other meds. I took something with ephedra in it a few years ago and I too had major heart palpitations and felt really strange. It scared me to death and I quit taking it. I'm not sure that any of those diet pills really deliver on their promises anyway.